# SDR GTIA010973

- Difficulty date: October 11, 2001
- Submitted: November 19, 2001
- Operation: Air carrier
- Aircraft: N812NK
- Make and model: Doug DC-9-82
- Aircraft serial: 48021
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DTW - FOUND L2 AND AFT CABIN EMERGENCY EXIT SIGNS INOPERATIVE.  REPAIRED WIRING AT AFT BATTERY PACK.  OPS CHECK NORMAL IAW MD80 MM 33-63-01.  (M)
